# SDR 99ZZZX646

- Difficulty date: January 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N44195
- Make and model: Piper PA 28-180
- Aircraft serial: 287405228
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Wrong Part
- Location: Cabin
- Part time: 3,300 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WRONG BACK SEATS ARE INSTALLED IN AIRCRAFT.  LATCHES FOR BACK SEAT ARE TYPE THAT YOU PULL UPON SEAT, AND IT COMES OUT. SEATS THAT WERE INSTALLED IN AIRCRAFT WERE OF TYPE SCREW DRIVER TURNS LATCH AND SEATS COME OUT.  SEATS WOULD HAVE COME OUT WITHOUT ANY FORCE APPLIED.
